Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "1999"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: A | C | D | E | F | H | I | J | L | M | N | O | P | S | T | W
Numero di pubblicazioni : 55.

A

Articolo in atti di convegno Berrone S.; Urban K (1999)
Adaptive Wavelet Galerkin Methods on Distorted Domains: Setup of the Algebraic System. In: Curve and Surface Fitting, 1999. pp. 65-74 [Disponibilità ristretta]
[img]

Articolo di rivista Dai Pra P; Di Masi G.B; Trivellato B. (1999)
Almost sure optimality and optimality in probability for stochastic control problems over an infinite time horizon. In: ANNALS OF OPERATIONS RESEARCH, vol. 88, pp. 161-171. - ISSN 0254-5330
Web of Science: 3 - Scopus: 4

Capitolo di libro Tilli P. (1999)
Asymptotic spectral distribution of Toeplitz-related matrices. In: Fast reliable algorithms for matrices with structure / KAILATH T.; SAYED A.H. SIAM, PHILADELPHIA, pp. 153-187. ISBN 9780898714319

Articolo di rivista Fagiuoli E; Pellerey F.; Shaked M (1999)
A Characterization of the Dilation Order and its Applications. In: STATISTICAL PAPERS, vol. 40, pp. 393-406. - ISSN 0932-5026 [Disponibilità ristretta]
Web of Science: 29 - Scopus: 28
[img]

Articolo di rivista Bravi M.; Rondoni L. (1999)
A New System Approach in Estimate Theory: Tests of the Linear Model. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 30, pp. 139-148. - ISSN 0895-7177
Web of Science: 0 - Scopus: 0

Articolo di rivista Diligenti M.; Monegato G. (1999)
A simple approach to compute integrals incollocation and Galerkin BEMs for 2D problems. In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA, vol. 2*, pp. 191-214. - ISSN 0035-6298

Capitolo di libro Adami R., Teta A. (1999)
A simple model of concentrated nonlinearity. In: Operator Theory - Advances and Applications. Birkhaeuser, Springer, Basel, pp. 183-189.
Web of Science: 4

C

Articolo di rivista L. Preziosi; Rondoni L. (1999)
Conservative energy discretization of Boltzmann operator. In: QUARTERLY OF APPLIED MATHEMATICS, vol. 57, pp. 699-721. - ISSN 0033-569X
Web of Science: 4 - Scopus: 4

D

Articolo di rivista P. Erto, R. Fontana, G. Morra (1999)
Dalla qualità totale all'innovazione metodologica. In: STATISTICA APPLICATA, vol. 11 n. 3, pp. 335-346. - ISSN 1125-1964 [Disponibilità ristretta]
[img]

Articolo di rivista Morriss G.P.; Rondoni L. (1999)
Definition of temperature in equilibrium andnonequilibrium systems. In: PHYSICAL REVIEW E, vol. 59, R5-R8. - ISSN 1063-651X
Web of Science: 28 - Scopus: 38

Articolo di rivista Gatto Letterio; Ponza Fabrizio (1999)
Derivatives of Wronskians with applications to families of special Weierstrass points. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 351, pp. 2233-2255. - ISSN 0002-9947 [Disponibilità ristretta]
Web of Science: 10 - Scopus: 8
[img]

Brevetto Fontana R.; Morra Gianluca; Re Fiorentin Stefano (1999)
Detonation detection method for internal combustion engines (Metodo di rilevamento di detonazione per motori a combustione interna, 1997-T87). US Patent 5,978,728. [Disponibilità ristretta]
[img]

Articolo di rivista Maksimov V; Pandolfi L. (1999)
Dynamical reconstruction of inputs for contraction semigroup systems: the boundary input case. In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, vol. 103, pp. 401-420. - ISSN 0022-3239
Web of Science: 10 - Scopus: 14

E

Articolo di rivista P. Brandimarte (1999)
Exploiting process plan flexibility in production scheduling: A multi-objective approach. In: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol. 114, pp. 59-71. - ISSN 0377-2217
Web of Science: 10 - Scopus: 22

Articolo di rivista Serra Capizzano S; Tilli P. (1999)
Extreme singular values and eigenvalues of non-Hermitian block Toeplitz matrices. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 108, pp. 113-130. - ISSN 0377-0427 [Disponibilità ristretta]
Web of Science: 9 - Scopus: 21
[img]

F

Articolo di rivista S. Arnod; M. Battaglio; N. Bellomo; D. Costanzo; R. Lancellotta; Preziosi L. (1999)
Finite deformation models and field performance. In: TRANSPORT IN POROUS MEDIA, vol. 34, pp. 17-22. - ISSN 0169-3913
Web of Science: 0 - Scopus: 1

Articolo di rivista Rondoni L.; Segre E (1999)
Fluctuations in two-dimensional reversibly dampedturbulence. In: NONLINEARITY, vol. 12, pp. 1471-1487. - ISSN 0951-7715
Web of Science: 22 - Scopus: 21

Articolo di rivista Arlotti L.; Bellomo N.; Latrach K. (1999)
From the Jager and Segel model to kinetic population dynamics - nonlinear evolution problems and applications. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 30, pp. 15-40. - ISSN 0895-7177
Web of Science: 25 - Scopus: 28

H

Articolo di rivista Calanchi M; Serra E. (1999)
Homoclinic solutions to periodic motions in a class of reversible equations. In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 9, pp. 157-184. - ISSN 0944-2669
Web of Science: 6 - Scopus: 10

Articolo di rivista Ansini N; Braides A; Chiado' Piat V. (1999)
Homogenization of periodic multi-dimensional structures. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, pp. 735-758. - ISSN 0392-4041
Scopus: 4

I

Altro Codegone M. (1999)
Il controesempio nel contesto della dimostrazione matematica. .

J

Articolo di rivista P. Brandimarte; M. Maiocco (1999)
Job Shop Scheduling with a Non-Regular Objective: a Comparison of Neighborhood Structures based on a Sequencing/Timing Decomposition. In: INTERNATIONAL JOURNAL OF PRODUCTION RESEARCH, vol. 37, pp. 1697-1725. - ISSN 0020-7543
Web of Science: 5 - Scopus: 5

L

Articolo di rivista Musso E.; Nicolodi L (1999)
L-minimal surfaces with plane lines of curvature. In: ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG, vol. 69, pp. 123-138. - ISSN 0025-5858
Scopus: 25

Articolo di rivista Curto R; Airaldi S; Coscia C; Fregonara E; Pellerey F. (1999)
Le Microzone Catastali a Torino. In: URBANISTICA INFORMAZIONI, vol. 166, pp. 8-9. - ISSN 0392-5005

M

Articolo in atti di convegno Barbato G.; Vicario G (1999)
Macchine di misura e coordinate : valutazione statistica dei parametri di forma. In: Atti della giornata di studio SIS, Bologna. pp. 127-146

Libro Codegone M.; Calanchi M (1999)
Metodi Matematici per l'Ingegneria. Pitagora, BOLOGNA, 239-. ISBN 9788837110871

Articolo di rivista P. Erto, R. Fontana, G. Morra (1999)
Metodologie statistiche nel processo di sviluppo prodotto. In: ATA, vol. 52 n. n.1/2, pp. 35-37. - ISSN 0001-2661 [Disponibilità ristretta]
[img]

Articolo di rivista Fagnani F.; Zampieri S. (1999)
Minimal syndrome formersfor group codes. In: IEEE TRANSACTIONS ON INFORMATION THEORY, vol. 45 (1), pp. 3-31. - ISSN 0018-9448
Web of Science: 3 - Scopus: 5

Capitolo di libro Brandimarte P., Villa A. (1999)
Modeling Manufacturing Systems: an Introduction. In: Modeling Manufacturing Systems / Brandimarte P., Villa A. Springer-Verlag, Berlin, pp. 1-4. ISBN 354065500X

Libro P. Brandimarte; A. Villa (1999)
Modeling Manufacturing Systems: from Aggregate Planning to Real-Time Control. Springer Verlag, BERLIN. ISBN 9783540655008

Curatela Brandimarte P., Villa A. (1999)
Modeling manufacturing systems. [Curatela]

N

Articolo di rivista E. De Angelis (1999)
Nonlinear hydrodynamic models of traffic flow modelling and mathematical problems. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 29 n. 7, pp. 83-95. - ISSN 0895-7177 [Disponibilità ristretta]
Web of Science: 41 - Scopus: 43
[img]

Articolo di rivista Monegato G; Scuderi L. (1999)
Numerical integration of functions with boundary singularities. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 112, pp. 201-214. - ISSN 0377-0427
Web of Science: 36 - Scopus: 39

Articolo di rivista Aimi A.; Diligenti M.; Monegato G. (1999)
Numerical integration schemes forthe BEM solution of hypersingular integral equations. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 45, pp. 1807-1830. - ISSN 0029-5981
Web of Science: 28 - Scopus: 27

O

Articolo di rivista P. Brandimarte (1999)
Object-Oriented Design of a Modular Scheduling Architecture. In: CIRP ANNALS, vol. 48/1, pp. 365-368. - ISSN 0007-8506
Web of Science: 0 - Scopus: 0

Articolo in atti di convegno Casnati G.; Del Centina A. (1999)
On certain spaces associated to tetragonal curves of genus 7 and 8. In: COMMUTATIVE ALGEBRA AND ALGEBRAIC GEOMETRY. pp. 35-49
Web of Science: 2

Libro Canuto C., Tabacco A. (1999)
Ondine Biortogonali: teoria e applicazioni. Pitagora Editrice, Bologna, pp. 1-191. ISBN 9788837110857

Articolo di rivista Trivellato B. (1999)
Ottimalita' quasi certa nel controllo stocastico. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. (8) 2-A Suppl., pp. 157-160. - ISSN 0392-4033
Scopus: 0

P

Capitolo di libro G. Monegato; Scuderi L. (1999)
Polynomial collocation methods for1D integral equations with nonsmooth solutions. In: Mathematical Aspects of Boundary Element Methods / M. BONNET; A. M. SANDIG; W. L. WENDLAND. Chapman&Hall, Londra, pp. 227-239. ISBN 1584880066

Articolo in atti di convegno A. Alfieri; P. Brandimarte (1999)
Production Planning in an Assembly-To-Order Environment by Two-Stage Stochastic Linear Programming. In: Atti del IV Convegno Aitem, Brescia. pp. 151-158

S

Articolo di rivista Favini A; Pandolfi L.; Tanabe H (1999)
Singular differential equations with delay. In: DIFFERENTIAL AND INTEGRAL EQUATIONS, vol. 12, pp. 351-371. - ISSN 0893-4983

Articolo di rivista Tilli P. (1999)
Some results on complex Toeplitz eigenvalues. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 239, pp. 390-401. - ISSN 0022-247X [Disponibilità ristretta]
Web of Science: 20 - Scopus: 27
[img]

Articolo in atti di convegno Vicario G.; D. Romano (1999)
Sperimentazione fattoriale in processi a più fasi. In: Modelli Complessi e Metodi Computazionali intensivi per la Stima e la Previsione, settembre 1999. pp. 44-51

Articolo di rivista Bacciotti A.; Ceragioli F. (1999)
Stability and stabilization of discontinuous systems and nonsmooth Lyapunov functions. In: ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, vol. 4, pp. 361-376. - ISSN 1262-3377 [Disponibilità ristretta]
Scopus: 163
[img]

Articolo di rivista Pellerey F. (1999)
Stochastic Comparison for Multivariate Shock Models. In: JOURNAL OF MULTIVARIATE ANALYSIS, vol. 71, pp. 42-55. - ISSN 0047-259X [Disponibilità ristretta]
Web of Science: 12 - Scopus: 13
[img]

Articolo in atti di convegno Fagnani F. (1999)
Strange behaviors: counterexamples in the behavioralapproach to systems. In: NON SPECIFICATO, Groningen. pp. 33-40

Articolo in atti di convegno Fagnani F.; S. Zampieri (1999)
Systems theory over finitely generated Abelian groups. In: Systems theory: Modelling, analysis and control, Cambridge, MA. pp. 57-62

T

Articolo di rivista Longo E.; Bellomo N. (1999)
The Boltzmann equation for dissipative mixtures. In: APPLIED MATHEMATICS LETTERS, vol. 12, pp. 39-44. - ISSN 0893-9659
Web of Science: 2 - Scopus: 2

Articolo di rivista Pandolfi L. (1999)
The Kalman-Yakubovich-Popov theorem for stabilizable hyperbolic control systems. In: INTEGRAL EQUATIONS AND OPERATOR THEORY, pp. 478-493. - ISSN 0378-620X
Web of Science: 11 - Scopus: 12

Articolo di rivista Firmani B.; Guerri L.; Preziosi L. (1999)
Tumor/immune system competition with medically induced activation/deactivation. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 9, pp. 491-512. - ISSN 0218-2025
Web of Science: 25 - Scopus: 33

Articolo di rivista Canuto C.; Tabacco A.; Urban K. (1999)
The Wavelet Element Method. Part I: Construction and Analysis. In: APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, vol. 6, pp. 1-52. - ISSN 1063-5203
Web of Science: 139 - Scopus: 152

Articolo di rivista Casnati G. (1999)
The cover associated to a (1,3)-polarized bielliptic abelian surface and its branch locus. In: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, vol. 42, pp. 375-392. - ISSN 0013-0915
Web of Science: 5 - Scopus: 5

Articolo di rivista Casnati G.; Del Centina A (1999)
The rationality of certain moduli spaces associated to half-canonical extremal curves. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 141, pp. 201-209. - ISSN 0022-4049
Web of Science: 0 - Scopus: 1

W

Articolo di rivista L. Levaggi, A. Tabacco (1999)
Wavelets on the interval and related topics. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 57, pp. 125-159. - ISSN 0373-1243
Scopus: 1

Articolo di rivista Musso E.; Nicolodi L (1999)
Willmore canal surfaces. In: RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITA' DI TRIESTE, vol. 31, pp. 1-26. - ISSN 0049-4704

Questa lista è stata generata il Fri Sep 22 23:40:54 2017 CEST.